N=2 SUPERCONFORMAL GRAVITY AND OSP(2/2) KAC-MOODY ALGEBRA IN (1 + 1) DIMENSIONS

Publisher
ELSEVIER SCIENCE BV
Issue Date
1990-04
Language
ENG
Citation

PHYSICS LETTERS B, v.238, no.2-4, pp.252 - 256

ISSN
0370-2693
DOI
10.1016/0370-2693(90)91731-P
URI
http://hdl.handle.net/10203/55740
Appears in Collection
PH-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 142
  • Download : 0
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 5 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0